How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. S. Attili Your Own Question
Dr. S. Attili
Dr. S. Attili, Dermatologist & Dermatopathologist
Category: Dermatology
Satisfied Customers: 5175
Experience:  MRCP (Dermatology), Int. Board Certification in Dermatopathology
Type Your Dermatology Question Here...
Dr. S. Attili is online now
A new question is answered every 9 seconds

I keep getting these patches of looks like bruising on my

Customer Question

I keep getting these patches of looks like bruising on my legs once on my breast. My coags are fine.
Submitted: 6 months ago.
Category: Dermatology
Expert:  Dr. S. Attili replied 6 months ago.
Hello. I am Dr. Venkat Attili, Dermatologist and Dermatopathologist with over 10 years of experience in this field. I am here to assist you and will answer your questions to your complete satisfaction. Can you please upload a picture at your convenience?
Customer: replied 6 months ago.
Thank you
Expert:  Dr. S. Attili replied 6 months ago.
Thanks. How long have they been appearing for? Any pain/ itching? Do you take any medications for anything else? Any health problems?
Customer: replied 6 months ago.
No pain and itching been happening for about 6 months no medications
Customer: replied 6 months ago.
anxiety over these bruises!
Expert:  Dr. S. Attili replied 6 months ago.

Ok. Finally, how long does each bruise take to heal? You say your bleeding and clotting time are normal. What about your platelet counts?

Customer: replied 6 months ago.
They go in about three days platlets 322
Expert:  Dr. S. Attili replied 6 months ago.

ok. In that case this has to be easy bruising. However if your bleeding time, clotting time and Platelet counts are normal, I would simply suggest taking Vitamin C supplements twice daily for 3 months. That should solve the issue. It is unlikely to be anything serious if we have excluded clotting/ bleeding disorders. Do not worry.

Hope this helps. Do keep me posted & get back if you have any further questions or feel that I have missed out anything. I will be here to provide ongoing advice as necessary. Best wishes.

Related Dermatology Questions